# SDR FDEA201405151308

- Difficulty date: May 15, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5361032420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI COMPARTMENT LT SIDE FRAME 11A CORRODED ON LOWER SURFACE.  R & R FRAME 11A ARCH SECTION PN A5361032420200 BATCH 0002633151 IAW SRM 51-72-10.  CLASSIFIED AS MAJOR REPAIR CAT A.
